# SDR AALA974007

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FORWARD AND AFT SIDE OF BELTFRAME CORROSION BETWEEN STRINGER 28R AND 27R, STATION 600.  FABRICATED NEW SHEAR TIE, INSTALLED IAW 51-10-1.  (M)
